# SDR SWAA2025102726516

- Difficulty date: October 21, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8940Q
- Make and model: Boeing 737-8
- Aircraft serial: 42583
- Aircraft time: 2,123 hours, 1,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD INBD EMERGENCY FLASHLIGHT.   R&R FWD I/B EMERGENCY FLASHLIGHT PER AMM 25-64-00 OPT CHECKED GOOD.
